The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (538 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 3, 1988, pp. 259–262
DOI: 10.4171/ZAA/304

Published online: 1988-06-30

On the Reduction Procedure for a Nonlinear Integro-Differential Equation

Frank Benkert[1]

(1) Universität Leipzig, Germany

A complete characterization of the global connexion of the solutions of a special nonlinear integro-differential equation is given. To this end, a global reduction method is applied, which leads to the solution of a one-dimensional problem.

No keywords available for this article.

Benkert Frank: On the Reduction Procedure for a Nonlinear Integro-Differential Equation. Z. Anal. Anwend. 7 (1988), 259-262. doi: 10.4171/ZAA/304